| Model Number |
HEALON 5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/07/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: not applicable as this is not an implantable device.If explanted; give date: not applicable as this is not an implantable device.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that on (b)(6) 2016, during the 6-hour postoperative visit, the intraocular pressure (iop) was 37 mmhg.The right eye (od) was treated with an iop reducing medication.The subject returned for a visit on (b)(6) 2016.The intraocular pressure was 15 mmhg.The adverse event was considered resolved without sequelae.The patient has recovered.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the complaint sample was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Retained product evaluation: visual inspection on retained products was performed.48 samples were investigated.No visible defects were found on the package, cannula or in the solutions.The solution was clear and colorless.All components were included in the products and were without defects.No visible defects on the product boxes.The printing on the carton and labels is correct.Chemical and microbiological tests were performed on the retain samples and the results were within product quality specification.Product deficiency was not found on the retain samples.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search revealed that no previous complaints on this lot have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Based on the results of the investigation, no product deficiency was identified.All pertinent information available to abbott medical optics has been submitted.